# SDR FDEA202509241782

- Difficulty date: September 24, 2025
- Submitted: September 24, 2025
- Operation: Air carrier
- Aircraft: N574FE
- Make and model: Doug MD-11F
- Aircraft serial: 48499
- Aircraft time: 101,045 hours, 24,018 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: AFA77671
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER CENTER CARGO COMPARTMENT BILGE AREA LONGERON 50RIGHT STATION 1701 FOUND   WITH CORROSION. CORROSION ON LONGERON 50RIGHT STATION 1701 AND SPLICE FITTING AT STATION 1691,  LONGERON - 50RT AT LOWER CENTER CARGO COMPARTMENT BILGE AREA EVALUATED AND   FOUND EXFOLIATED AND EXCEEDED LIMIT AS PER MD-11 SRM 53-00-05-2R, REPAIR 1 FIGURE 203.   CORRODED LONGERON 50RIGHT STATION 1701 AND SPLICE FITTING STATION 1691 REPAIRED AS   PER MD-11 SRM 53-00-05-2R, REPAIR 1 FIGURE 202. REPAIR CLASSIFIED MAJOR PER GMM 6-2-100.
